Definition: a severe reaction resembling that following the administration of nitrites, sometimes following intravenous administration of arsphenamine or other drugs; consists of flushing of the face, edema of the tongue and lips, vomiting, profuse sweating, a fall in blood pressure, and sometimes death.
Disclaimer: This site is designed to offer information for general educational purposes only. The health information furnished on this site and the interactive responses are not intended to be professional advice and are not intended to replace personal consultation with a qualified physician, pharmacist, or other healthcare professional. You must always seek the advice of a professional for questions related to a disease, disease symptoms, and appropriate therapeutic treatments.
Search Stedman's Medical Dictionary
Examples: glitazone, GI cocktail, etc.
© Copyright 2018 Wolters Kluwer. All Rights Reserved. Review Date: Sep 19, 2016.